It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hey! Iwas on depo for about 1.5 years. Got off March 2003. almost been a year. Never heard of depo making you infertile but it does take a while to get out of your system no matter how many times you got the shot. It could take 12-24 mos. I'v been taking vitex, epo, red rasberry, and newly, royal jelly capsules. I'v had my period while and after I was on depo:) But they have been anovulatory cycles which suck. Trying to balance out those hormones. They say vitex is great for this. I've been taking them for 3.5 weeks and noticed less PMS symptoms so hopefully it's working w/ the other thing too. Hopefully I'll have good news in a few months. Getting really desperate.
[QUOTE=jjlane]I don't know about the depo shot making you infertile, but I would go to your doctor. I only got taken seriously because I had been trying for 1.5 years and in my medical record, I had been asking about infertility for a year. (HMO) From this message board you can see that there are lots of different ways to try and get pregnant. At the least your doctor can help you start the basal temperature chart or check your LH/FSH levels. Good luck. All my prayers are with the women on this message board.[/QUOTE]





All times are GMT -7. The time now is 02:21 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!